RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 3, Pages 403–412 (Mi mz11172)  

This article is cited in 3 scientific papers (total in 3 papers)

Boundary-Value Problems for Some Higher-Order Nonclassical Differential Equations

A. I. Kozhanova, N. R. Piniginab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b North-Eastern Federal University named after M. K. Ammosov

Abstract: The paper consists of two parts. The first part deals with the solvability of new boundary-value problems for the model quasihyperbolic equations
\begin{equation*} (-1)^pD^{2p}_tu=Au+f(x,t), \end{equation*}
where $p>1$, for a self-adjoint second-order elliptic operator $A$. For the problems under study, the existence and uniqueness theorems are proved for regular solutions. In the second part, the results obtained in the first part are somewhat sharpened and generalized.

Keywords: quasihyperbolic equations, boundary-value problems, regular solutions, existence, uniqueness.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-06582


DOI: https://doi.org/10.4213/mzm11172

Full text: PDF file (453 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:3, 467–474

Bibliographic databases:

UDC: 517.946
Received: 14.03.2016
Revised: 13.06.2016

Citation: A. I. Kozhanov, N. R. Pinigina, “Boundary-Value Problems for Some Higher-Order Nonclassical Differential Equations”, Mat. Zametki, 101:3 (2017), 403–412; Math. Notes, 101:3 (2017), 467–474

Citation in format AMSBIB
\Bibitem{KozPin17}
\by A.~I.~Kozhanov, N.~R.~Pinigina
\paper Boundary-Value Problems for Some Higher-Order Nonclassical Differential Equations
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 3
\pages 403--412
\mathnet{http://mi.mathnet.ru/mz11172}
\crossref{https://doi.org/10.4213/mzm11172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3635431}
\elib{http://elibrary.ru/item.asp?id=28405149}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 3
\pages 467--474
\crossref{https://doi.org/10.1134/S0001434617030087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018826001}


Linking options:
  • http://mi.mathnet.ru/eng/mz11172
  • https://doi.org/10.4213/mzm11172
  • http://mi.mathnet.ru/eng/mz/v101/i3/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kozhanov A.I., Pinigina N.R., “Boundary Value Problems For Some Classes of Composite Type Differential Equations With Quasi-Hyperbolic Operator in the Leading Part”, Proceedings of the 8th International Conference on Mathematical Modeling (ICMM-2017), AIP Conference Proceedings, 1907, eds. Egorov I., Popov S., Vabishchevich P., Antonov M., Lazarev N., Troeva M., Troeva M., Ivanova A., Gri, Amer Inst Physics, 2017, UNSP 030006  crossref  isi  scopus
    2. A. I. Kozhanov, G. V. Namsaraeva, “Lineinye obratnye zadachi dlya odnogo klassa uravnenii sobolevskogo tipa”, Chelyab. fiz.-matem. zhurn., 3:2 (2018), 153–171  mathnet  crossref
    3. A. I. Kozhanov, A. I. Grigoreva, “Kraevye zadachi dlya uravnenii sostavnogo tipa s kvaziparabolicheskim operatorom peremennogo napravleniya evolyutsii v starshei chasti i s razryvnymi koeffitsientami”, Vestn. SamU. Estestvennonauchn. ser., 24:2 (2018), 7–17  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:329
    References:68
    First page:85

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020